# SDR UIEA2018031900427

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,169 hours, 22,318 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 106170756
- Part serial: 93116429
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS MESSAGE, ACCOMPLISHED QRH. R&R APU IGNITION UNIT AS PER AMM 49-41-03, OPS CHECKS GOOD, NO FAULTS NOTED.
